# SDR N6WA2022032301

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10129
- Aircraft time: 39,342 hours, 30,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT AT ROW 14-15 OVERHEAD INOP. R/R LAMP AT EMERGENCY OVERHEAD LIGHT AT ROW 14-15. PERFORMED OPS CHK . OPS CHK GOOD. IAW CRJ 550 AMM 33-51-00
